On Branched Covers in Topos Theory
Theory and applications of categories, Tome 7 (2000), pp. 1-22
Cet article a éte moissonné depuis la source Theory and Applications of Categories website
We present some new findings concerning branched covers in topos theory. Our discussion involves a particular subtopos of a given topos that can be described as the smallest subtopos closed under small coproducts in the including topos. Our main result is a description of the covers of this subtopos as a category of fractions of branched covers, in the sense of Fox, of the including topos. We also have some new results concerning the general theory of KZ-doctrines, such as the closure under composition of discrete fibrations for a KZ-doctrine, in the sense of Bunge and Funk.
Classification :
18B25.
Keywords:
Keywords:
@article{TAC_2000_7_a0,
author = {Jonathon Funk},
title = {On {Branched} {Covers} in {Topos} {Theory}},
journal = {Theory and applications of categories},
pages = {1--22},
year = {2000},
volume = {7},
language = {en},
url = {http://geodesic.mathdoc.fr/item/TAC_2000_7_a0/}
}
Jonathon Funk. On Branched Covers in Topos Theory. Theory and applications of categories, Tome 7 (2000), pp. 1-22. http://geodesic.mathdoc.fr/item/TAC_2000_7_a0/